# SDR AU001163

- Difficulty date: December 4, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 196CR
- Condition: Separated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT STRUT TRUNNION ACCESS PANEL SEPARATED FROM AIRCRAFT. THE PANEL CAUSED IMPACT DAMAGE TO THE RT HORIZONTAL STABILISER LEADING EDGE AND TOP SKIN. FOLLOWING REMOVAL OF THE REMAINS OF THE DEPARTEDPANEL THE HOLDING TORQUE ON THE ANCHOR NUTS WAS CHECKED WITH FOUR ANCHOR NUTS FAILING THE TORQUE CHECK.
